RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 47, Issue 2  


On the quadratic mean over arithmetic progressions of the Fourier coefficients of cusp forms
M. K. Akbarov
211
Symplectic cobordism with singularities
V. V. Vershinin
230
Extension of functions that are traces on an arbitrary subset of the line of functions with given second modulus of continuity
V. K. Dzyadyk, I. A. Shevchuk
248
Harnack–Thom inequalities for mappings of real algebraic varieties
V. A. Krasnov
268
Finite local propagation rate of a hyperbolic equation in the problem of selfadjointness of powers of a second order elliptic differential operator
Yu. B. Orochko
298
Absolute realizability of predicate formulas
V. E. Plisko
315
A criterion for boundedness of singular integral operators with complicated singularities
A. G. Sergeev
335
On cycles on Abelian varieties of prime dimension over finite or number fields
S. G. Tankeev
356
Smooth and piecewise-linear structures on products of projective spaces
A. F. Kharshiladze
366
Integrable differential equations and coverings of elliptic curves
I. V. Cherednik
384
Automorphisms of graphs and a characterization of lattices
V. I. Trofimov
407
Information pasts in groups
A. V. Safonov
421
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019